Proceedings of the Steklov Institute of Mathematics
Proceedings of the Steklov Institute of Mathematics is a cover-to-cover translation of the Trudy Matematicheskogo Instituta imeni V.A. Steklova of the Russian Academy of Sciences. Each issue ordinarily contains either one book-length article or a collection of articles pertaining to the same topic.
On Estimating the Error of an Approximate Solution Caused by the Discretization of an Integral Equation of the First Kind
M. S. Nikol’skii (December 2017)
- Journal Title
- Proceedings of the Steklov Institute of Mathematics
- Volume 252 / 2006 - Volume 299 / 2017
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.